MathSciNet Relay Station
MathSciNet bibliographic data
MR2117435 (2006b:57045) 57S10 (13D07 55U05 57R19)
Baskakov, I. V.; Bukhshtaber, V. M.; Panov, T. E. Algebras of cellular cochains, and torus actions. (Russian) Uspekhi Mat. Nauk 59 (2004), no. 3(357), 159--160; translation in Russian Math. Surveys 59 (2004), no. 3, 562–563
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement